# SDR SWAA2018020719473

- Difficulty date: January 29, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 32,615 hours, 15,785 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY SLIDE LIGHT INOP.  RELAMPED LIGHT IAW AMM.
